# SDR MASA200600869

- Difficulty date: March 21, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N401MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7309
- Aircraft time: 12,788 hours, 12,079 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: Illuminated
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7189 MYR - THE CREW ABORTED TAKEOFF DUE TO A YAW DAMP INOPERATIVE MESSAGE.  THE SYSTEM WAS RESET AND THE FAULT CLEARED.  THE SYSTEM CHECKED NORMAL WITH NO FAULTS NOTED.
